RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 1, Pages 73–82 (Mi msb620)  

This article is cited in 5 scientific papers (total in 5 papers)

$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem

S. A. Bogatyi

M. V. Lomonosov Moscow State University

Abstract: The Borsuk–Boltyanskii problem is solved for odd $k$, that is, the minimum dimension of a Euclidean space is determined into which any $n$-dimensional polyhedron (compactum) can be $k$-regularly embedded. A new lower bound is obtained for even $k$.

DOI: https://doi.org/10.4213/sm620

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:1, 73–82

Bibliographic databases:

UDC: 515.127.15
MSC: Primary 54C25; Secondary 54C15, 54B10
Received: 27.09.2000

Citation: S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Mat. Sb., 193:1 (2002), 73–82; Sb. Math., 193:1 (2002), 73–82

Citation in format AMSBIB
\Bibitem{Bog02}
\by S.~A.~Bogatyi
\paper $k$-Regular maps into Euclidean spaces and the~Borsuk--Boltyanskii problem
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 1
\pages 73--82
\mathnet{http://mi.mathnet.ru/msb620}
\crossref{https://doi.org/10.4213/sm620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1906171}
\zmath{https://zbmath.org/?q=an:1041.54018}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 1
\pages 73--82
\crossref{https://doi.org/10.1070/SM2002v193n01ABEH000620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175532600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036012350}


Linking options:
  • http://mi.mathnet.ru/eng/msb620
  • https://doi.org/10.4213/sm620
  • http://mi.mathnet.ru/eng/msb/v193/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Proc. Steklov Inst. Math., 239 (2002), 55–73  mathnet  mathscinet  zmath
    2. A. Yu. Volovikov, E. V. Shchepin, “Antipodes and embeddings”, Sb. Math., 196:1 (2005), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. S. A. Bogatyi, V. M. Valov, “Roberts-type embeddings and conversion of transversal Tverberg's theorem”, Sb. Math., 196:11 (2005), 1585–1603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. Karasev, V. Valov, “Dimension of maps, universal spaces, and homotopy”, Journal of Mathematical Sciences (New York), 2008  crossref  mathscinet  scopus  scopus  scopus
    5. Bogatyi, SA, “Finite-to-one maps”, Topology and Its Applications, 155:17–18 (2008), 1876  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:262
    Full text:101
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019